# SDR MASA20210804346

- Difficulty date: July 28, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 744-761 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAILS IN SECTION [ FS=744 TO FS=761, STGR 15LH] AT PAX CABIN. SIDE SEAT RAILS IN SECTION [ FS=744 TO FS=761, STGR 15LH] AT PAX CABIN WAS REPLACED PER CRJ-900 AMM 53-00-49
